# SDR NWAA082839759

- Difficulty date: June 20, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 88,008 hours, 79,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MAINTENANCE REPLACED THE ASSOCIATED FUSE AND INSTALLED NEW BATTERIES IN THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.  (A)
